# SDR TWAA9703001

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 69163321
- Condition: Broke
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 487 - DURING CLIMB, THE LEFT OUTBOARD FLAP TORQUE TUBE BROKE.  REMOVED AND REPLACED LEFT OUTBOARD FLAP TORQUE TUBE, MFG P/N 69-16332-1, AND LEFT REAR SPAR ATTACH FITTING, MFG P/N 69-14913-5.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
